# SDR MASA200700040

- Difficulty date: January 20, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 14,010 hours, 12,180 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 600330441001
- Part serial: 1325555
- Condition: Damaged
- Location: Nlg
- Part time: 14,013 hours, 12,182 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7163 IAD - CRACK IN NLG SPADE DOOR, LOWER RT CORNER.  DAMAGE WAS CAUSED BY RT NOSE TIRE SHREDDED.  AIRCRAFT FERRIED TO CAE WHERE MX REMOVED AND REPLACED NOSE DOOR.
